Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 123, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 15, 2017, 10:03 PM CDT for 4 counties in Wisconsin. It was in force for 57 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2017, 10:03 PM CDT (03:03 UTC)
- Expired
- Jul 15, 2017, 11:00 PM CDT
- In force
- 57 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fond du Lac County, WI, Ozaukee County, WI, Sheboygan County, WI, Washington County, WI
The radar
The Milwaukee radar (KMKX), 66 km from the middle of the area, began a volume at 03:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 10:53 PM CDT | TSTM WND DMG | 3 N Hartford, WI | 20 FOOT FLAG POLE BROKEN. TIME ESTIMATED FROM RADAR. FROM MKE SKYWARN. |
| Jul 15, 10:54 PM CDT | HAIL 0.25 | 1 Ssw Slinger, WI | AT INTERSECTION OF HWY 144 AND HWY 60 IN SLINGER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 50 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 15, 5:53 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.1 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1456 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1169 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 6.5
The text
As transmitted.
389
WUUS53 KMKX 160303
SVRMKX
WIC039-089-117-131-160400-
/O.NEW.KMKX.SV.W.0123.170716T0303Z-170716T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
1003 PM CDT SAT JUL 15 2017
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Ozaukee County in southeastern Wisconsin...
Southeastern Fond du Lac County in east central Wisconsin...
Washington County in southeastern Wisconsin...
Southwestern Sheboygan County in east central Wisconsin...
* Until 1100 PM CDT
* At 1003 PM CDT, severe thunderstorms were located along a line
extending from near Plymouth to 8 miles northwest of Random Lake to
6 miles east of Campbellsport to near Lomira, moving southeast at
35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
West Bend, Mequon, Hartford, Brown Deer, Grafton, Cedarburg, Port
Washington, Jackson, Slinger, Saukville, Bayside, Kewaskum,
Thiensville, Belgium, Fredonia, Cedar Grove, Campbellsport, Random
Lake, Newburg and Richfield.
People attending Gathering on the Green in Mequon, and Port
Washington Marina should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4343 8781 4335 8787 4326 8789 4319 8789
4319 8842 4337 8842 4337 8840 4362 8840
4367 8841 4366 8821 4367 8809 4371 8785
4354 8778
TIME...MOT...LOC 0303Z 335DEG 29KT 4370 8802 4364 8808 4361 8816 4365
8839
HAIL...0.75IN
WIND...60MPH
$$
GAGAN4 follow-up statements
113
WWUS53 KMKX 160316
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1016 PM CDT SAT JUL 15 2017
WIC039-089-117-131-160400-
/O.CON.KMKX.SV.W.0123.000000T0000Z-170716T0400Z/
Ozaukee WI-Fond du Lac WI-Washington WI-Sheboygan WI-
1016 PM CDT SAT JUL 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR OZAUKEE...SOUTHEASTERN FOND DU LAC...WASHINGTON AND SOUTHWESTERN
SHEBOYGAN COUNTIES...
At 1015 PM CDT, severe thunderstorms were located along a line
extending from 7 miles northwest of Cedar Grove to near Random Lake
to 6 miles east of Kewaskum to near Campbellsport, moving southeast
at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
West Bend, Mequon, Hartford, Brown Deer, Grafton, Cedarburg, Port
Washington, Jackson, Slinger, Saukville, Bayside, Kewaskum,
Thiensville, Belgium, Fredonia, Cedar Grove, Campbellsport, Random
Lake, Newburg and Richfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4343 8781 4335 8787 4326 8789 4319 8789
4319 8842 4337 8842 4337 8840 4362 8840
4367 8841 4366 8821 4367 8809 4371 8785
4354 8778
TIME...MOT...LOC 0315Z 335DEG 29KT 4361 8796 4355 8802 4352 8810 4356
8833
HAIL...0.75IN
WIND...60MPH
$$
HALBACH312
WWUS53 KMKX 160333
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1033 PM CDT SAT JUL 15 2017
WIC039-117-160343-
/O.CAN.KMKX.SV.W.0123.000000T0000Z-170716T0400Z/
Fond du Lac WI-Sheboygan WI-
1033 PM CDT SAT JUL 15 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FOND DU LAC AND
SOUTHWESTERN SHEBOYGAN COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 100 AM CDT for
southeastern Wisconsin.
LAT...LON 4343 8781 4335 8787 4319 8789 4319 8841
4337 8842 4337 8840 4354 8840 4353 8778
TIME...MOT...LOC 0333Z 335DEG 29KT 4349 8788 4343 8794 4340 8802 4344
8825
$$
WIC089-131-160400-
/O.CON.KMKX.SV.W.0123.000000T0000Z-170716T0400Z/
Ozaukee WI-Washington WI-
1033 PM CDT SAT JUL 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR OZAUKEE AND WASHINGTON COUNTIES...
At 1033 PM CDT, severe thunderstorms were located along a line
extending from Belgium to near Fredonia to near Newburg to near West
Bend, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
West Bend, Mequon, Hartford, Brown Deer, Grafton, Cedarburg, Port
Washington, Jackson, Slinger, Saukville, Bayside, Kewaskum,
Thiensville, Belgium, Fredonia, Newburg, Richfield, Addison, Wayne
and Nenno.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4343 8781 4335 8787 4319 8789 4319 8841
4337 8842 4337 8840 4354 8840 4353 8778
TIME...MOT...LOC 0333Z 335DEG 29KT 4349 8788 4343 8794 4340 8802 4344
8825
HAIL...0.75IN
WIND...60MPH
$$
HALBACH725
WWUS53 KMKX 160351
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1051 PM CDT SAT JUL 15 2017
WIC089-131-160400-
/O.CON.KMKX.SV.W.0123.000000T0000Z-170716T0400Z/
Ozaukee WI-Washington WI-
1051 PM CDT SAT JUL 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR OZAUKEE AND WASHINGTON COUNTIES...
At 1051 PM CDT, severe thunderstorms were located along a line
extending from near Saukville to Jackson to Hartford, moving south at
25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
West Bend, Mequon, Hartford, Brown Deer, Grafton, Cedarburg, Port
Washington, Jackson, Slinger, Saukville, Bayside, Thiensville,
Newburg, Richfield, Addison, Wayne, Nenno, Colgate, Holy Hill and
Allenton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4335 8787 4326 8789 4319 8789 4319 8841
4337 8842 4337 8840 4354 8840 4343 8781
TIME...MOT...LOC 0351Z 358DEG 20KT 4338 8800 4334 8819 4333 8837
HAIL...0.75IN
WIND...60MPH
$$
HALBACH472
WWUS53 KMKX 160400
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1100 PM CDT SAT JUL 15 2017
WIC089-131-160409-
/O.EXP.KMKX.SV.W.0123.000000T0000Z-170716T0400Z/
Ozaukee WI-Washington WI-
1100 PM CDT SAT JUL 15 2017
...THE SEVERE THUNDERSTORM WARNING FOR OZAUKEE AND WASHINGTON
COUNTIES WILL EXPIRE AT 1100 PM CDT...
The storms which prompted the warning have weakened. Therefore, the
warning will be allowed to expire.
However gusty winds and heavy rain are still possible with these
thunderstorms.
A severe thunderstorm watch remains in effect until 100 AM CDT for
southeastern Wisconsin.
LAT...LON 4335 8787 4326 8789 4319 8789 4319 8841
4337 8842 4337 8840 4354 8840 4343 8781
TIME...MOT...LOC 0359Z 335DEG 29KT 4335 8798 4331 8817 4330 8835
$$
HALBACHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 9:20 PM CDT, 43 minutes earlier.
Area forecast discussion, Jul 15, 9:20 PM CDT, 43 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
920 PM CDT Sat Jul 15 2017
.UPDATE...Scattered strong thunderstorms will affect northern CWA
through the late evening. Would expect some weakening with loss of
insolation but expect at least the scattered activity to continue
into parts of the south, ending after midnight.
&&
.MARINE...Strong thunderstorms currently moving from Fox River
Valley southward toward western Sheboygan and Fond du Lac
counties, producing strong wind gusts of 50 kts. Currently moving
south, but if they expand eastward or drift southeast, will need
to issue Special Marine Warning. Strong thunderstorms have formed
along a cold front which will be moving south across southern Lake
Michigan overnight. Thunderstorms will end after midnight. Small
Craft Advisory remains in effect on Sunday.
&&
.PREV DISCUSSION... (Issued 654 PM CDT Sat Jul 15 2017)
UPDATE...Scattered thunderstorms developing as expected along
weak cold front over northern Wisconsin, extending roughly from
the bay of Green Bay to near Black River Falls. MUCape values of
2-4K joules and mid-level lapse rates of 7-8 degrees allowing even
weak convergence along the front to cause stronger updrafts and a
few severe storms north of Green Bay. Scattered storms should push
into northern CWA around 0130-02Z and progress southeast. Not sure
how much punch they'll have as they sag into southern half of CWA
but primary concerns are hail to 1-1.5" and gusts to 60 mph.
AVIATION(00Z TAFS)...Scattered storms have developed over central
WI and progressing southeast. Will affect southern WI from 0130z
until 06z or so. Still expect a period of lower MVFR cigs later
tonight into Sunday morning.
PREV DISCUSSION... (Issued 333 PM CDT Sat Jul 15 2017)
SHORT TERM...
Tonight...Forecast Confidence is Medium.
The SPC mesoanalysis site is showing an axis of high CAPE up to
4000 j/kg over central MN and northern/central WI as dewpoints
rise in the lower 70s just ahead of a weak mid-level shortwave.
There is currently one little storm developing in the southern
U.P. and this is in line with how the evolution of storms is
expected per the HRRR model and other meso models. The
approaching shortwave trough is apparent as a darker region on the
low level water vapor channel (GOES-16 Ch 10) and there are some
cu developing in this area. This is just ahead of the wind shift
to the northwest.
This is the area to watch over the next couple of hours for
convective development as it gets into central WI. The HRRR model
has been very consistent today, although has trended a little
slower with timing of storms through southern WI. This is on par
with the 12Z WRF and NAM models.
SPC expanded the slight risk a little to include all of southern
WI now. This is not a surprise, as any discrete cells that develop
toward central WI could evolve into a bowing line segment as they
organize and head south-southeast with the Corfidi vectors.
Sunday... Forecast confidence is High.
Light winds and lingering low level moisture during the overnight
hours could lead to patchy fog and low clouds over southern WI
late tonight into Sunday morning. Clouds will gradually scatter
out through the day and a steady northeast wind ushers drier air
into the region. High temps will be around 70 lakeshore and upper
70s well inland.
Sunday night and Monday...Forecast Confidence...High
An upper ridge extends into Wisconsin Monday with the digging
shortwave moving across the eastern Great Lakes. Weak 700 mb
downward motion. Weak warm air advection begins later monday at
850 mb. Surface high pressure across Wisconsin will be centered
across the Great Lakes Monday afternoon. While south winds develop
over south central Wisconsin, a lake Breeze will continue over
the southeast.
A strong cap will result in fair fair weather Cumulus.
LONG TERM...
Tuesday through Friday...Forecast Confidence...Medium
The upper flow becomes more zonal Tuesday and Tuesday night. The
zonal flow continues through Wednesday and Thursday and a bit more
northwest Friday, as a broad trough forms near and then just east
of the Hudson Bay area.
A warmer and more humid return flow sets up for Tuesday and
Wednesday. As the upper flow becomes more zonal, the chance of
thunderstorms will return from Tuesday evening into Friday with
several periods of thunderstorms. the best chances are Wednesday
into Thursday with a moderate to heavy rain potential, but there
are indications this may set up more towards central and northern
Wisconsin.
Saturday...Forecast Confidence...Medium
A rather strong shortwave moves across southern canada just north
of the Dakota's and Minnesota. The 00Z ECMWF is a little slower
with this, but both models bring another round of thunderstorms,
with heavy rains.
BEACHES...
Breezy north-northeast winds will cause high waves near the
lakeshore on Sunday. There is a high swim risk for all of the
lakeshore counties. A beach hazards statement will be in effect.
AVIATION(18Z TAFS)...
Scattered storms are expected along a weak cold front that will
slide through southern WI this evening. A few storms could be
severe with damaging winds and large hail. Stratus with ceilings
around 2000 feet, along with some patchy fog, will be possible in
the wake of the storms overnight. Clouds will gradually scatter
out early Sunday afternoon as drier air works into the area on
steady northeast winds.
MARINE...
North to northeast winds arriving in the wake of a passing cold
front should have gusts to 25 knots and result in waves of 4 to 6
feet on Sunday. Look for winds and waves to subside late Sunday
evening. A small craft advisory is in effect.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Beach Hazards Statement from 9 AM CDT Sunday through Sunday
evening for WIZ052-060-066-071-072.
LM...Small Craft Advisory from 9 AM Sunday to 1 AM CDT Monday for
LMZ645-646.
Small Craft Advisory from 9 AM to 10 PM CDT Sunday for LMZ643-
644.
&&
Update...99
Tonight/Sunday and Aviation/Marine...99
Sunday Night through Saturday...99Hazardous weather outlook, Jul 15, 6:03 PM CDT, 4 hours before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 603 PM CDT Sat Jul 15 2017 WIZ046-047-051-052-056>060-062>072-162315- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 603 PM CDT Sat Jul 15 2017 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin, and southeast Wisconsin. .DAY ONE...Tonight Scattered thunderstorms are expected this evening. A few of these thunderstorms may become severe, producing damaging wind up to 60 mph, and large hail up to 1 inch. A Severe Thunderstorm Watch is in effect until 1 am CDT. .DAYS TWO THROUGH SEVEN...Sunday through Saturday There is a high swim risk on Sunday. Dangerous swim conditions, breaking waves and currents are expected along the Lake Michigan shore. Stay away from dangerous areas like piers, breakwalls and river outlets. There is a chance for thunderstorms from Tuesday afternoon through Saturday. Some of these thunderstorms could be strong, with heavy rain possible. Keep up with the forecast. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening. LMZ643>646-162315- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 603 PM CDT Sat Jul 15 2017 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Tonight Scattered thunderstorms are expected this evening. A few of these thunderstorms may become severe, producing damaging wind up to 60 mph, and large hail up to 1 inch. A Severe Thunderstorm Watch is in effect for the near shore waters until 1 am CDT. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Northeast winds and waves are expected to reach Small Craft Advisory levels Sunday and Sunday night. There is also a chance for thunderstorms from Tuesday afternoon through Saturday. Some of these thunderstorms could be strong. www.weather.gov/mkx MBK
In the hours before
Special weather statement, Jul 15, 8:46 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
846 PM CDT SAT JUL 15 2017
WIZ051-052-160315-
Sheboygan-Fond Du Lac-
846 PM CDT SAT JUL 15 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN FOND DU
LAC AND NORTHWESTERN SHEBOYGAN COUNTIES INCLUDING LAKE WINNEBAGO...
At 845 PM CDT, strong thunderstorms were clustered near Kaukauna, or
9 miles east of Appleton, moving south at 20 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Fond Du Lac, Plymouth, North Fond Du Lac, Elkhart Lake, Southern Lake
Winnebago, Taycheedah, Greenbush, Mount Calvary, St. Cloud,
Glenbeulah, Peebles, Pipe, Calvary, Marytown and Johnsburg.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
If you are on or near Lake Winnebago, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
A severe thunderstorm watch remains in effect until 100 AM CDT for
east central Wisconsin.
LAT...LON 4389 8816 4389 8797 4374 8798 4375 8853
4389 8852 4389 8841 4394 8840 4394 8817
TIME...MOT...LOC 0145Z 359DEG 18KT 4424 8820
MRCSpecial weather statement, Jul 15, 9:22 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
922 PM CDT SAT JUL 15 2017
WIZ046-047-056>058-160315-
Dodge-Columbia-Marquette-Green Lake-Sauk-
922 PM CDT SAT JUL 15 2017
...A STRONG THUNDERSTORM WILL AFFECT GREEN LAKE...NORTHEASTERN
COLUMBIA...MARQUETTE AND NORTHWESTERN DODGE COUNTIES...
At 921 PM CDT, a strong thunderstorm was located over Westfield, or
15 miles southwest of Wautoma, moving southeast at 35 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Portage, Lake Wisconsin, Berlin, Pardeeville, Montello, Markesan,
Westfield, Princeton, Rio, Green Lake, Cambria, Lawrence, Fox Lake,
Packwaukee, Manchester, Wyocena, Oxford, Endeavor, Neshkoro and
Friesland.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
A severe thunderstorm watch remains in effect until 100 AM CDT for
south central and southeastern Wisconsin.
LAT...LON 4363 8889 4363 8885 4351 8884 4340 8958
4364 8961 4364 8960 4398 8960 4398 8889
TIME...MOT...LOC 0221Z 336DEG 31KT 4387 8946
MRCSpecial weather statement, Jul 15, 9:54 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
954 PM CDT SAT JUL 15 2017
WIZ046-047-051-057>059-160400-
Dodge-Columbia-Marquette-Green Lake-Washington-Fond Du Lac-
954 PM CDT SAT JUL 15 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WESTERN FOND DU LAC...
GREEN LAKE...NORTHEASTERN COLUMBIA...NORTHWESTERN WASHINGTON AND
NORTHERN DODGE COUNTIES...
At 953 PM CDT, strong thunderstorms were clustered over Ripon, moving
south at 25 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Fond Du Lac, Beaver Dam, Waupun, Ripon, Mayville, Horicon, Juneau,
Berlin, Lomira, Fall River, Markesan, Theresa, Princeton, Oakfield,
Rosendale, Green Lake, Brandon, Burnett, Lamartine and Byron.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
A severe thunderstorm watch remains in effect until 100 AM CDT for
south central, southeastern and east central Wisconsin.
LAT...LON 4390 8888 4390 8856 4344 8831 4337 8905
4398 8919 4398 8889
TIME...MOT...LOC 0253Z 347DEG 24KT 4382 8881
MRCThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 8:46 PM CDT | Special Weather Statement | MKX | Fond du Lac | 89 min |
| Jul 15, 9:09 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Sheboygan | 66 min |
| Jul 15, 9:22 PM CDT | Special Weather Statement | MKX | Columbia, Green Lake, Marquette | 53 min |
| Jul 15, 9:54 PM CDT | Special Weather Statement | MKX | Dodge, Fond du Lac, Green Lake | 66 min |
| Jul 15, 10:12 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac | 48 min |
| Jul 15, 10:51 PM CDT | Special Weather Statement | MKX | Columbia, Sauk | 39 min |
| Jul 15, 10:59 PM CDT | Special Weather Statement | MKX | Waukesha | 46 min |
| Jul 15, 11:20 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson, Milwaukee, Washington, Waukesha | 40 min |
| Jul 15, 11:22 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Sauk | 38 min |
| Jul 15, 11:58 PM CDT | Special Weather Statement | MKX | Kenosha, Walworth | 32 min |
| Jul 16, 12:29 AM CDT | Special Weather Statement | MKX | Green, Iowa, Lafayette | 61 min |
| Jul 16, 12:31 AM CDT | Special Weather Statement | MKX | Walworth | 59 min |
| Jul 16, 12:54 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Walworth | 21 min |
| Jul 16, 1:43 AM CDT | Special Weather Statement | MKX | Green | 32 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.